# SDR SWIA201024170

- Difficulty date: May 8, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 17,636 hours, 15,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR LEVEL EMERGENCY EXIT STRIP INOP.  (FLT 5954)  REPLACED NR 2 POWER INVERTER.
